# SDR HNAA2013122300624

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 61,872 hours, 69,004 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND REDUCED POWER. LIGHT EXTINGUISHED AND PRESSURE APPEARED NORMAL BEFORE ENGINE SHUTDOWN.  CHECKED NR 1 ENGINE OIL LEVEL AND SERVICED WITH 2 OUARTS.  INSPECTED, CLEANED AND SECURED NR 1 ENGINE OIL PRESSURE SWITCH CONNECTOR.  GROUND RAN AIRCRAFT.  OPS CHECKED NORMAL AT THIS TIME.
